MathSciNet Relay Station
MathSciNet bibliographic data
MR2549942 53C65 (47G10 47G30 58J15)
Krishnan, Venkateswaran P. A support theorem for the geodesic ray transform on functions. J. Fourier Anal. Appl. 15 (2009), no. 4, 515–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement